# SDR CA091102011

- Difficulty date: October 29, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 38,581 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 7849141
- Condition: Shorted
- Location: Spinner
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTED ON APPROACH THE THE NR 2 PROP DEICE A PHASE IS INOP. (JL2 - NR 1 "B" PHASE PROP HEAT LIGHT NOT ILLUMINATING WITH PROP HEAT). TR117. NR 2 PROP BULKEAD RING ASSY AND BRUSH BLOCK FOUND SHORTED.  REPLACED.
